Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi, I have cyst onto my ovary. I am taking medicines for irregular cycles since 8 months. From last month m taking tablets to conceive. My LMP is 24-11-2016. M suffering from severe itching all over my body .wat shd I do? Is this due to powerful tablets of pregnancy. Shd I continue the medicine n wait for next few days.

1 Doctor Answered
Hi, I have cyst onto my ovary. I am taking medicines for ...
Hello, itching could be allergic and unlikely due to medications as you have been on them since last 8 months. Pleas visit your local doctor soon.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.